Possibly a serious problem

Discussion in 'Pharmaceuticals' started by MrDot, Jan 22, 2009.

  1. MrDot

    MrDot Senior Member

    I don't know if I'm over reacting over this, I don't know if there is any possibility of serious health problems but it feels like there is something wrong. Here is my story:


    Well, last night I had a horrible headache so I took two advil, I think that is only 100mgs, not much right? Well about an hour, maybe two, later (already planned) I started down beers, I only had 5 but I weigh 120lbs well actually 118 now, I stand 5'8ft tall. I thought nothing of the advil, I mean, hell just TWO ADVIL?! Well I got really drunk just from that bit, all goood yeah? Well I started getting sick just before I fell asleep but sort of normal, I wake up 5-ish hours later at 9am, feel fucking HORRIBLE. Headache, the whole 9 yards that you get from a hangover. Well this didn't worry me untill about about 5pm today, I started getting HORRIBLE cramps in the stomach region, the pain was so bad I had to stop eating and just sit there flinching from pain, the pain was also so bad that I couldn't exactly pinpoint where it hurt. Then my left side started throbbing very bad, also I've been having bad hot sweats today, just shitty feeling. Used the bathroom alot but that's normal I think, this throbbing pain keeps coming back in my left side and sometimes in the back around my kidneys, gah DAMN it hurts when it comes on. My question is, should I be seriously worried about this if it proceeds tommorow? I have a physical like next week so I'm trying to stall and just happen to mention the pain without the alcohol. I read that mixing alcohol with advil could lead to gastrointestinal (GI)irritation and bleeding in some cases. Considering where it hurts I wouldn't throw the possibility out just yet, maybe i'm just being a pussy but the pain just makes me think that I fucked up somehow. What to do?
     
  2. does2

    does2 Member

    That could have been a factor.
    Maybe think about what has been put into your body the past 6 months or even year.
     
  3. MrDot

    MrDot Senior Member

    Well, alot of clonzapans, pot, obviously alcohal and uhhhh I think that's all.
     
  4. does2

    does2 Member

    There is no more?
    What about Advil...?
     
  5. MrDot

    MrDot Senior Member

    Well yeah, obviously I've had quite a bit of advil in the past but ussually never the same night or anything while drinking alcohol.
     
  6. deleted

    deleted Visitor

    stop taking advil. that shit will kill your belly.. you should recover if you stop taking them.. If you need a Nsaid take Aleve,, they are a little less harmful on the belly.. May speed up your metabolism take on a full stomach...
     
  7. sam&ella

    sam&ella Member

    You'll be fine, Mr Dot, however watch out for dark urine and/or black tarry stools.

    http://www.askdocweb.com/ibuprofen.html

    scroll down the page to "side-effects".:cheers2: (oops, wrong emoticon):D
     
  8. MrDot

    MrDot Senior Member

    Okay, thanks everyone. I should be fine, figured that, just when I'm in pain I kinda think otherwise.
     
  9. salmon4me

    salmon4me Senior Member

    Your stomach may not be as tolerant of advil / ibuprofen / motrin, as it used to be. So I would recommend never taking them on an empty stomach and never taking them with alcohol, going forward.

    Your physical is conveniently timed, which is nice. If anything is really wrong the pain will come back / continue and or the blood tests will show it.
     
  10. CoLdFuSioN167

    CoLdFuSioN167 Member

    You will be fine. The pain may be from some other problem. The headache is definitely from drinking the alcohol.
     
  11. MrDot

    MrDot Senior Member

    Yeah, I know, I'm a bit lucky, I need checked out anyways. Plus I do remember, I did take them on an empty stomach and ate nothing but a bag of popcorn the next day (when the pains came.)
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice